# SDR FDEA202506261050

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,438 hours, 19,228 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA62623
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT L1 PASSENGER DOOR EXTERIOR SKIN FORWARD UPPER   CORNER STATION 435. EXISTING REPAIR AT L1 PASSENGER DOOR EXTERIOR SKIN FORWARD UPPER CORNER STATION   435 EVALUATED AND FOUND REPAIRED IAW MD11 SRM 52-10-01-2R REPAIR 3 FIGURE 201 AND EA #   1-5210-T0383818 PART 1 TITLE: DOORS - PASSENGER - LH #1 PASSENGER DOOR FWD UPPER   CORNER SKIN REPAIR - SRM 52-10-01 REPAIR 3 - RSC TRACKING. EO 1-5100-7-5001 B7 PART 1   TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
